A 33-year-old female asked:
My bf is on coumadin (warfarin) i'm his gf i have seen in the last month his eyes are turning brownish yellow could it be the coumadin (warfarin)?
2 doctor answers • 4 doctors weighed in
Dr. Tim Conradanswered
Ophthalmology 36 years experience
Maybe: Coumadin (warfarin) increases the risk of bleeding and bruising. If he has bruising, then the blood break-down product called bilirubin may be high in his blood. This can cause the eyes to appear yellow. He should see his doctor to evaluate this problem.
5.3k viewsReviewed >2 years ago
Dr. Creighton Wrightanswered
surgery 58 years experience
Disturbing: May be jaundice you are describing this needs evaluation and possible lab testing.
5.2k viewsAnswered >2 years ago
Last updated Jun 24, 2014
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.